RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1974, Volume 215, Number 5, Pages 1032–1034 (Mi dan38225)  

This article is cited in 2 scientific papers (total in 3 papers)

MATHEMATICS

Necessary and sufficient conditions for convergence of projection methods for linear unstable problems

V. V. Vasina, V. P. Tananab

a Institute of Mathematics and Mechanics, Ural Scientific Center of the USSR Academy of Sciences, Sverdlovsk
b Ural State University, Sverdlovsk

Full text: PDF file (370 kB)

Bibliographic databases:

UDC: 518:517.948
Presented: А. Н. Тихонов
Received: 30.07.1973

Citation: V. V. Vasin, V. P. Tanana, “Necessary and sufficient conditions for convergence of projection methods for linear unstable problems”, Dokl. Akad. Nauk SSSR, 215:5 (1974), 1032–1034

Citation in format AMSBIB
\Bibitem{VasTan74}
\by V.~V.~Vasin, V.~P.~Tanana
\paper Necessary and sufficient conditions for convergence of projection methods for linear unstable problems
\jour Dokl. Akad. Nauk SSSR
\yr 1974
\vol 215
\issue 5
\pages 1032--1034
\mathnet{http://mi.mathnet.ru/dan38225}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0350468}
\zmath{https://zbmath.org/?q=an:0327.65051}


Linking options:
  • http://mi.mathnet.ru/eng/dan38225
  • http://mi.mathnet.ru/eng/dan/v215/i5/p1032

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. “Vladimir Vasil'evich Vasin. On the occasion of his 70th birsday”, Proc. Steklov Inst. Math. (Suppl.), 280, suppl. 1 (2013), 1–12  mathnet  crossref  isi
    2. A. I. Sidikova, E. Yu. Vishnyakov, A. A. Ershova, “Otsenka pogreshnosti priblizhennogo resheniya integralnogo uravneniya metodom nevyazki”, Vestn. Yuzhno-Ur. un-ta. Ser. Matem. Mekh. Fiz., 7:3 (2015), 39–47  mathnet  elib
    3. V. P. Tanana, E. Y. Vishnyakov, A. I. Sidikova, “About an approximate solution to the Fredholm integral equation of the first kind by the residual method”, Num. Anal. Appl., 9:1 (2016), 74–81  mathnet  crossref  crossref  mathscinet  isi  elib  elib
  • Number of views:
    This page:25
    Full text:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019